| Model Number |
CM-543 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/12/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during skin closure on open total knee replacement surgery, while using interruptive technique, the thread broke.Another suture was used to complete the case.There was no patient injury.